# SDR SWAA2025120129793

- Difficulty date: October 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT PLATES LOCATED OFSS 483 INTERNAL CAVITY LEADING EDGE AT RT WING.  REPLACED RAIL NUT PLATES AND FASTENERS  IAW SRM 51-10-02 AND SRM 51-40-02.
